# SDR CALA2022042101022

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 67,577 hours, 24,491 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fitting Sta 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262, SHEAR FITTING AT STA 540 AND LBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00103. REMOVED AND REPLACED SHEAR FITTING AT STA 540 AND LBL 15.04 IAW ENTERED BY UAL INSPECTION U354653 4/18/2022 B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORG. DATA WAS TRA NSCRIBED FROM NR 00103 AND HANGER NR 6228807 WORK ACCOMPLISHED B Y V905004 INSPECTED BY V895955. SSFR REPORT FORM 46-0024 VERIFIED ALL RII REQ C/W
